×

zbMATH — the first resource for mathematics

Finitistic dimension and a homological generalization of semiprimary rings. (English) Zbl 0094.02201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Maurice Auslander, On the dimension of modules and algebras. III. Global dimension, Nagoya Math. J. 9 (1955), 67 – 77. · Zbl 0067.27103
[2] Maurice Auslander, On regular group rings, Proc. Amer. Math. Soc. 8 (1957), 658 – 664. · Zbl 0079.26703
[3] Maurice Auslander and David A. Buchsbaum, Homological dimension in local rings, Trans. Amer. Math. Soc. 85 (1957), 390 – 405. · Zbl 0078.02802
[4] H. Bass, Finitistic dimension in Noetherian rings, (in preparation.) · Zbl 0126.06503
[5] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[6] Jean Dieudonné, Remarks on quasi-Frobenius rings, Illinois J. Math. 2 (1958), 346 – 354. · Zbl 0101.02701
[7] B. Eckmann and A. Schopf, Über injektive Moduln, Arch. Math. (Basel) 4 (1953), 75 – 78 (German). · Zbl 0050.25904
[8] Samuel Eilenberg, Homological dimension and syzygies, Ann. of Math. (2) 64 (1956), 328 – 336. · Zbl 0073.26003
[9] Samuel Eilenberg and Tadasi Nakayama, On the dimension of modules and algebras. V. Dimension of residue rings, Nagoya Math. J. 11 (1957), 9 – 12. · Zbl 0212.05803
[10] Manabu Harada, Note on the dimension of modules and algebras, J. Inst. Polytech. Osaka City Univ. Ser. A. 7 (1956), 17 – 27. · Zbl 0079.26702
[11] Nathan Jacobson, Structure of rings, American Mathematical Society, Colloquium Publications, vol. 37, American Mathematical Society, 190 Hope Street, Prov., R. I., 1956. · Zbl 0073.02002
[12] Eben Matlis, Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511 – 528. · Zbl 0084.26601
[13] Kiiti Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 6 (1958), 83 – 142. · Zbl 0080.25702
[14] Jean-Pierre Serre, Sur la dimension homologique des anneaux et des modules noethériens, Proceedings of the international symposium on algebraic number theory, Tokyo & Nikko, 1955, Science Council of Japan, Tokyo, 1956, pp. 175 – 189 (French).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.